# SDR AT9900801

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Part number: WSP0299509
- Condition: Unserviceable
- Location: Tail Cone
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE UNSAFE LIGHT ON AFTER LANDING ROLL.  RECONNECTED EXTERIOR HANDLE LINKAGE AND PERFORMED TAIL CONE DROP CHECK IAW DC9 MM 53-50-3.
